A quadratic problem of the optimal control of the vibrations of a
Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 781-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_4_a1,
author = {S. A. Avdonin and S. A. Ivanov and A. Z. Ishmukhametov},
title = {A quadratic problem of the optimal control of the vibrations of a},
journal = {Doklady Akademii Nauk},
pages = {781--785},
year = {1991},
volume = {316},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a1/}
}
TY - JOUR AU - S. A. Avdonin AU - S. A. Ivanov AU - A. Z. Ishmukhametov TI - A quadratic problem of the optimal control of the vibrations of a JO - Doklady Akademii Nauk PY - 1991 SP - 781 EP - 785 VL - 316 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a1/ LA - ru ID - DAN_1991_316_4_a1 ER -
S. A. Avdonin; S. A. Ivanov; A. Z. Ishmukhametov. A quadratic problem of the optimal control of the vibrations of a. Doklady Akademii Nauk, Tome 316 (1991) no. 4, pp. 781-785. http://geodesic.mathdoc.fr/item/DAN_1991_316_4_a1/